Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 09.03.2011
From: peter plant

Subject: moon face due to steroids! can anyone help

hi there, i have been on steroids for well over ten years, highest dose has been 80mg daily, i am currently on 12 1/2mg daily, i am really fed up with the round face they give you, mine just seems to be getting worse lately so much so its starting to close my eyes a bit, i was wondering if anyone knows of anything that would help, thanks pete
reply | back to forum

Date: 09.03.2011
From: cookie

Subject: Re: moon face due to steroids! can anyone help

Ho pete i dont honestly think theres a lot you can do unfortunatly its one of the known side effects that many users suffer from the only think that can reduce it is reducing the steroids but then you have the side effects from your disease. Sorry hon xx
reply | back to forum

Date: 09.03.2011
From: peter plant

Subject: Re: moon face due to steroids! can anyone help

hi cookie, i didnt think there was much i could do! i have tried to get on a lower dose than 12 1/2mg loads of times but i end up having major flare ups and then have to go on a much higher dose, thanks for the reply though, thanks pete
reply | back to forum

Date: 10.03.2011
From: kylee

Subject: Re: moon face due to steroids! can anyone help

hi just woundered if you had asked your rhummy if its a possability to try a different drug to control your flares im on anti tnf injections and they seem to have helped odd accations im still in agony but as time goes on they are less frequent. i have been put on oral steriods as my condition changed and seems a may have vasculitis in both feet so my rhummy said he was putting me on a 2week cause of steriods i was hoping it would only be for 2 weeks as i find the steriods vile and gag every time i try to take them i take 3 tablets in the morning total 15mg and as the days go by it seems harder and harder to get them to go down. i didnt realise steriod treament could be long term i thought they were for short term use only so now i have read you have been on them for 10 years im now dreading going to my rhummy incase he puts me on them for good as i realy dnt think i could stomach trying to swollow them much longer lol.
anyway it was just a thought that if the side affects of the steriods are getting you down maybe they will allow you to try some different medication. i found i put on 3lb within a few days of taking steriods but since following a strict calorie diet i soon last the steriod weight and more.
reply | back to forum

Date: 11.03.2011
From: davina

Subject: Re: moon face due to steroids! can anyone help

hi peter i have been on steroids since june last yr from 30mg now down to 7.5mg, i also have moon face and put on 2 stone which as got me down but without them i couldn't even move. i also had a steroid infusion yesterday which i am betting i'm going to put on weight again but already i found relieve i would say 50% better so the steroids are a wonder drug
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+8=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board